# SDR UPS97222104

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, CORROSION ON BS 600 FLOOR BEAM FROM RBL 45-65 WL 208.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED AND INSTALLED REPAIR PARTS IAW EWO 97-2039 SRM 51-30-02.
